# SDR AALA20001452

- Difficulty date: August 27, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 28L INBOARD SIDE AT STATION 480.  INSTALLED STRINGER SPLICE PER SRM 53-10-3.  (M)
